# SDR YENA2021060800361

- Difficulty date: May 22, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 75,006 hours, 26,879 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fan
- Part number: 36161407
- Part serial: P4151
- Condition: Failed
- Location: Apu
- Part time: 6,987 hours, 7,461 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 761, LGA-PBI. DURING IDLE DESCENT AT 5000 FT ENTERING CLOUDS HAD DIRTY SOCK SMELL IN COCKPIT; PERFORMED T/S STEPS PER INFO NOTICE 2017-T015F ALSO RECEIVED VERBAL DEBRIEF FROM CREW ABOUT ODOR PRESENT ON GROUND IN LGA. DURING APU INSPECTION WITH BLACKLIGHT, NOTED SIGNIFICANT SIGNS OF OIL IN APU PLENUM, COMPRESSOR CAGE, AND SATURATED TURBINE SHAFT AND BLADE SECTION. ALSO NOTED APU OIL LEVEL EXCESSIVELY LOW. ACCOMPLISHED LEVEL A ECS DECON W/ ENG BLEED PER AMM 21-00-00-615-802-A. NO SMOKE OR ODOR NOTED AFTER 20 MINUTES. REF LP DEFECT 3153706 ITEM 2 FOR APU DEFERRAL. A/C OK FOR CONT SVC AT THIS TIME. AFTER PERFORMING APU WASH. FOUND OIL EVIDENCE AT TOP CEILING OF APU COMPARTMENT TRACED IT BACK TO APU COOLING FAN. OIL PUDDLE NOTICED INSIDE OF COOLING FAN. R & R COOLING FAN IAW AMM 49-52-51. OPS CK LEAK GOOD THIS CLEARS MDDR 438355 MX-4 UPDATED PLACARD REMOVED MCC NOTIFED
